# SDR 06FDEA0994

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727-200
- Aircraft serial: 20932
- Aircraft time: 54,033 hours, 34,694 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, A

## Discrepancy

FIRE INDICATION ON NR 1 ENGINE, SHUTDOWN IN FLIGHT.  BOTH BOTTLES DISCHARGED.  LIGHT EXTINGUISHED WHEN PWR REDUCED, CAME BACK ON WHEN PWR APPLIED.  REPLACED AFT A-LOOP DETECTOR CONNECTOR IAW 727-200 WDM 26-11-01 AND OP CHECKED IAW 727-200 MM 26-11-002-5, WITH NO DEFECTS NOTED.  A/C OK FOR SERVICE.
